Please use this identifier to cite or link to this item:
Title: On cardinal sequences of length less than omega3
Author: Martínez Alonso, Juan Carlos
Soukup, Lajos
Keywords: Nombres cardinals
Teoria de conjunts
Àlgebra de Boole
Dispersió (Matemàtica)
Cardinal numbers
Set theory
Boolean algebras
Scattering (Mathematics)
Issue Date: 15-Jun-2019
Publisher: Elsevier B.V.
Abstract: We prove the following consistency result for cardinal sequences of length $<\omega_3$ : if GCH holds and $\lambda \geq \omega_2$ is a regular cardinal, then in some cardinal-preserving generic extension $2^\omega=\lambda$ and for every ordinal $\eta<\omega_3$ and every sequence $f=\left\langle\kappa_\alpha: \alpha<\eta\right\rangle$ of infinite cardinals with $\kappa_\alpha \leq \lambda$ for $\alpha<\eta$ and $\kappa_\alpha=\omega$ if $\operatorname{cf}(\alpha)=\omega_2$, we have that $f$ is the cardinal sequence of some LCS space. Also, we prove that for every specific uncountable cardinal $\lambda$ it is relatively consistent with ZFC that for every $\alpha, \beta<\omega_3$ with $\operatorname{cf}(\alpha)<\omega_2$ there is an LCS space $Z$ such that $\left.\operatorname{CS}(Z)=\langle\omega\rangle_\alpha \gamma \lambda\right\rangle_\beta$.
Note: Versió postprint del document publicat a:
It is part of: Topology and its Applications, 2019, vol. 260, p. 116-125
Related resource:
ISSN: 0166-8641
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
690352.pdf179.41 kBAdobe PDFView/Open

This item is licensed under a Creative Commons License Creative Commons